中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
On the number of spanning trees and Eulerian tours in iterated line digraphs [期刊论文]
Discrete Applied Mathematics, 1997-01-01, 卷号: 73, 期号: 1, 页码: 59-67
Zhang Huaxiao; Zhang Fuji; Huang Qiongxiang
  |  
 
On the numbers of spanning trees and Eulerian tours in generalized de Bruijn graphs [期刊论文]
Discrete Mathematics, 1991-01-01, 卷号: 94, 期号: 3, 页码: 189-197
Xueliang Li; Fuji Zhang
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace